# SDR EIAA2011089

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FRAME AT NAS 259 I/B SIDE HAS A CRACK ON LOWER SECTION.  REMOVED DAMAGE, FABBED REPAIR AND INSTALLED PER B747 SRM 54-11-03 FIG 1.
